Discrete ingham type inequalities and simultaneous observability of strings or beams

VI Komornik, P Loreti

    Research output: Contribution to journalArticleScientificpeer-review

    4 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)16-28
    Number of pages13
    JournalJournal of Mathematical Analysis and Applications
    Publication statusPublished - 2009


    • Wiskunde en Informatica
    • Techniek
    • technische Wiskunde en Informatica
    • CWTS 0.75 <= JFIS < 2.00

    Cite this